# SDR MALA060518

- Difficulty date: August 14, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND COCKPIT DOOR POST, AT LBL 10.5 IS CORRODED OUT OF LIMITS. THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S53185. REF: EAMS WORK ORDER 214264 TASK 1556
